# SDR SIMA2018052119007

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 24, BETWEEN STRINGERS 15R AND 16R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02,  SRM 51-20-03,  CPM 51-21-04, CPM 51-21-06 AND ETN EM-51-091.
